MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On 28-sep-2021, the patient's mother reported that her son was getting insulin flow block alarm during bolus, and he got it with previous infusion set as well.Therefore, his blood glucose level was 30 mmol/l at the time of the event.Recently, she changed everything (2 minutes ago) and was still getting insulin flow block alarm.Moreover, the site location was patient's buttock.Reportedly, the patient's infusion set cannula was bent.Currently, his blood glucose level was 12.8 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16330948
Report Number3003442380-2023-00150
Device Sequence Number6817686
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2023
Device Model NumberMMT-943A600
Device Lot Number5341383
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/09/2023
Patient Sequence Number1
Patient SexUnknown